# SDR HALA2014022400028

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 20,357 hours, 48,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A UNABLE TO OPEN L1 DOOR. TRIED SEVERAL TIMES. DOOR HAD TO BE OPENED FROM OUTSIDE.  PERFORMED VERTICAL ADJUSTMENT OF DOOR IAW 52-11-01. OPS & LEAK CHECKED OK.  OK FOR SERVICE.
